File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Minimizing trigonometric matrix polynomials over semi-algebraic sets

TitleMinimizing trigonometric matrix polynomials over semi-algebraic sets
Authors
Issue Date2015
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2015, v. 52, p. 266-271 How to Cite?
AbstractThis paper addresses the problem of minimizing the minimum eigenvalue of a trigonometric matrix polynomial. The contribution is to show that, by exploiting Putinar's Positivstellensatz and introducing suitable transformations, it is possible to derive a nonconservative approach based on semidefinite programming (SDP) whose computational burden can be significantly smaller than that of an existing method recently published. Other advantages of the proposed approach include the possibility of taking into account the presence of constraints in the form of semi-algebraic sets and establishing tightness of a found lower bound. © 2014 Elsevier. Ltd All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/211753
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315

 

DC FieldValueLanguage
dc.contributor.authorChesi, G-
dc.date.accessioned2015-07-21T02:09:59Z-
dc.date.available2015-07-21T02:09:59Z-
dc.date.issued2015-
dc.identifier.citationAutomatica, 2015, v. 52, p. 266-271-
dc.identifier.issn0005-1098-
dc.identifier.urihttp://hdl.handle.net/10722/211753-
dc.description.abstractThis paper addresses the problem of minimizing the minimum eigenvalue of a trigonometric matrix polynomial. The contribution is to show that, by exploiting Putinar's Positivstellensatz and introducing suitable transformations, it is possible to derive a nonconservative approach based on semidefinite programming (SDP) whose computational burden can be significantly smaller than that of an existing method recently published. Other advantages of the proposed approach include the possibility of taking into account the presence of constraints in the form of semi-algebraic sets and establishing tightness of a found lower bound. © 2014 Elsevier. Ltd All rights reserved.-
dc.languageeng-
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica-
dc.relation.ispartofAutomatica-
dc.titleMinimizing trigonometric matrix polynomials over semi-algebraic sets-
dc.typeArticle-
dc.identifier.emailChesi, G: chesi@eee.hku.hk-
dc.identifier.authorityChesi, G=rp00100-
dc.identifier.doi10.1016/j.automatica.2014.12.007-
dc.identifier.hkuros245056-
dc.identifier.volume52-
dc.identifier.spage266-
dc.identifier.epage271-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats